# SDR ASAA0080616

- Difficulty date: September 18, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N973AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53449
- Aircraft time: 23,642 hours, 12,714 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED C-CHECK, THE AFT CARGO COMPARTMENT LONGERON 30 AT STA 1240 WAS FOUND CORRODED IN THE LOWER SURFACE.  REPAIRED PER SRM.  (X)
